Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Austin/San Antonio, TX

June 4, 2016Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2016, 6:48 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2016, 6:48 PM CDT (23:48 UTC)
Expired
Jun 4, 2016, 7:45 PM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 86 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS54 KEWX 042348
SVREWX
TXC127-323-507-050045-
/O.NEW.KEWX.SV.W.0203.160604T2348Z-160605T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT SAT JUN 4 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMETA...OR 7
  MILES WEST OF CRYSTAL CITY...MOVING SOUTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
  WINTER HAVEN...COMETA...CARRIZO HILL...LAS COLONIAS AND BRUNDAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2878 10002 2872 9964 2822 9979 2830 10025
TIME...MOT...LOC 2348Z 018DEG 25KT 2869 9995 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
1 follow-up statement
299 
WWUS54 KEWX 050026
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT SAT JUN 4 2016

TXC507-050035-
/O.CAN.KEWX.SV.W.0203.000000T0000Z-160605T0045Z/
ZAVALA TX-
726 PM CDT SAT JUN 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ZAVALA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
ZAVALA COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED FOR THIS
AREA.

LAT...LON 2830 10025 2865 9993 2864 9970 2822 9979
TIME...MOT...LOC 0025Z 027DEG 21KT 2844 9984 

$$

TXC127-323-050045-
/O.CON.KEWX.SV.W.0203.000000T0000Z-160605T0045Z/
DIMMIT TX-MAVERICK TX-
726 PM CDT SAT JUN 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN DIMMIT AND SOUTHEASTERN MAVERICK COUNTIES...

AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARRIZO HILL...
OR NEAR CARRIZO SPRINGS...MOVING SOUTHWEST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS...ASHERTON...WINTER HAVEN...CARRIZO HILL...CHULA
VISTA-RIVER SPUR AND BRUNDAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2830 10025 2865 9993 2864 9970 2822 9979
TIME...MOT...LOC 0025Z 027DEG 21KT 2844 9984 

HAIL...0.88IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:54 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 4, 2:54 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
254 PM CDT SAT JUN 4 2016

.SHORT TERM (Tonight through Sunday Night)...
The upper level low pressure system responsible for rounds of
heavy rain the past several days continues to push southeastward
and away from South-Central Texas. However, it is expected to
linger across the Corpus Christi area for the rest of this
afternoon/early evening and produce scattered to numerous showers
and isolated thunderstorms. Some of these showers/storms could
quickly produce 1 to 2 inches of rainfall and up to 3 inches near
the coastal plains. Storms are not anticipated to be severe but
heavy rain producers at times. Showers and storms are expected to
taper off this evening with the loss of daytime heating as well as
the upper low pushes slightly to the southeast and into the
northwest Gulf waters. We will not be out of rain scope for the
next few days...especially across the southern coastal plains
counties. For the rest of the area, isolated showers or storms can
not be ruled out completely, however, heavy episodes of rain are
not in the forecast through the extended period. A Flash Flood
Watch remains in effect through 7 PM this evening and expected to
end at that time with no further extension.

&&

.LONG TERM (Monday through Saturday)...
The upper low is forecast to push to the south and southwest along
the Texas coast for the next several days. This scenario will
promote scattered showers and isolated thunderstorms across the
southern Texas coast from the coastal plains to the Deep South. A
warming trends is on the way next week with temperatures reaching
the lower 90s by Wednesday. No significant weather event is
expected through Saturday of next week. This will allow saturated
grounds to dry and rivers to go back to normal levels.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              67  86  65  87  66 /  30  10   0   0   0
Austin Bergstrom Intl Airport  67  85  64  87  65 /  30  10   0   0   0
New Braunfels Muni Airport     67  86  65  87  66 /  30  10  -    0   0
Burnet Muni Airport            65  84  62  85  63 /  20  -    0   0   0
Del Rio Intl Airport           67  90  63  90  66 /  20   0   0   0   0
Georgetown Muni Airport        66  84  63  86  64 /  30  -    0   0   0
Hondo Muni Airport             67  87  62  87  65 /  20  -   -    0   0
San Marcos Muni Airport        67  84  64  86  66 /  30  10  -    0   0
La Grange - Fayette Regional   69  86  67  86  68 /  40  20  10  20  10
San Antonio Intl Airport       67  85  65  87  67 /  30  10  -    0   0
Stinson Muni Airport           69  86  67  87  68 /  30  10  10  -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Fayette...Frio...Gillespie...
Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...Lavaca...
Lee...Llano...Medina...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...17
Hazardous weather outlook, Jun 4, 3:39 AM CDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT SAT JUN 4 2016

TXZ171>173-183>194-202>209-217>225-228-050900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
339 AM CDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY THIS EVENING FOR
EASTERN PARTS OF SOUTH CENTRAL TEXAS...OR ALONG AND EAST OF A
MOUNTAIN HOME TO HONDO TO DILLEY LINE. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ARE EXPECTED MOSTLY THIS AFTERNOON INTO
EVENING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
POCKETS OF 3 INCHES POSSIBLE. THESE AMOUNTS IN COMBINATION WITH
SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID
RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO
50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
ALONG AND SOUTHEAST OF I-35 AND HIGHWAY 57 ON SUNDAY. LOCALLY
HEAVY RAINS ARE POSSIBLE NEAR THE COASTAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, Jun 4, 4:32 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 PM CDT SAT JUN 4 2016

TXZ173-191>193-208-209-223-042215-
WILLIAMSON TX-FAYETTE TX-BASTROP TX-GONZALES TX-CALDWELL TX-
TRAVIS TX-HAYS TX-
432 PM CDT SAT JUN 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...BASTROP...
CALDWELL...EASTERN TRAVIS...SOUTH CENTRAL WILLIAMSON...EASTERN
GONZALES AND EAST CENTRAL HAYS COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WINDEMERE TO NEAR WAELDER. MOVEMENT WAS SOUTH
AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...PFLUGERVILLE...LOCKHART...GONZALES...BASTROP...
LULING...SMITHVILLE...FLATONIA...WINDEMERE...TANGLEWOOD FOREST...AUSTIN
BERGSTROM INT AP...HUTTO...BUDA...MANOR...WEST LAKE HILLS...ROLLINGWOOD...
WAELDER...UHLAND AND MUSTANG RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING DUE TO SATURATED SOILS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3065 9762 2980 9702 2963 9713 2962 9715
      2958 9721 2952 9720 2930 9735 2924 9744
      2963 9765 2965 9763 2967 9767 3011 9790
TIME...MOT...LOC 2131Z 009DEG 36KT 3045 9766 2966 9724

MO
Special weather statement, Jun 4, 5:23 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CDT SAT JUN 4 2016

TXZ191-192-206>208-042300-
GUADALUPE TX-COMAL TX-CALDWELL TX-TRAVIS TX-HAYS TX-
523 PM CDT SAT JUN 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CALDWELL...NORTHEASTERN
COMAL...SOUTHWESTERN TRAVIS...EASTERN GUADALUPE AND HAYS COUNTIES
UNTIL 600 PM CDT...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM BEAR CREEK TO LOCKHART. MOVEMENT WAS SOUTHWEST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN MARCOS...LOCKHART...LULING...WIMBERLEY...DRIPPING SPRINGS...KYLE...
BUDA...CANYON LAKE...WOODCREEK...MARTINDALE...UHLAND...NIEDERWALD...BEAR
CREEK...STAPLES...GERONIMO...DRIFTWOOD...KINGSBURY...ZORN...FENTRESS AND
SHADY HOLLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING DUE TO VERY SATURATED SOILS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3033 9803 2980 9751 2943 9780 3001 9822
TIME...MOT...LOC 2222Z 027DEG 27KT 3021 9794 2988 9769

MO
Special weather statement, Jun 4, 6:06 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SAT JUN 4 2016

TXZ191-207-221>224-042345-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-GONZALES TX-HAYS TX-
606 PM CDT SAT JUN 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KARNES...SOUTHWESTERN
DEWITT...SOUTHWESTERN GONZALES...GUADALUPE...NORTHEASTERN WILSON AND
SOUTH CENTRAL HAYS COUNTIES UNTIL 645 PM CDT...

AT 606 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GERONIMO TO NEAR SMILEY. MOVEMENT WAS
SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...STOCKDALE...KOSCIUSKO...NIXON...LA
VERNIA...RUNGE...SMILEY...NEW BERLIN...NORDHEIM...ZUEHL...GILLETT...
GERONIMO...MCQUEENEY...KINGSBURY...PANDORA...ZORN...SUTHERLAND SPRINGS AND
WRIGHTSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING DUE TO SATURATED SOILS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2936 9820 2946 9812 2948 9812 2948 9817
      2969 9808 2975 9800 2984 9803 2990 9800
      2931 9749 2874 9768
TIME...MOT...LOC 2306Z 008DEG 28KT 2968 9791 2929 9758

MO
Special weather statement, Jun 4, 6:23 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT SAT JUN 4 2016

TXZ186>190-204>207-050015-
BANDERA TX-GUADALUPE TX-COMAL TX-GILLESPIE TX-BEXAR TX-BLANCO TX-
KENDALL TX-MEDINA TX-KERR TX-
623 PM CDT SAT JUN 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR BEXAR...COMAL...SOUTHEASTERN
GILLESPIE...SOUTHWESTERN BLANCO...SOUTHEASTERN KERR...KENDALL...WEST
CENTRAL GUADALUPE...NORTHEASTERN BANDERA AND EASTERN MEDINA COUNTIES
UNTIL 715 PM CDT...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF SISTERDALE TO NORTHCLIFF.
MOVEMENT WAS SOUTHWEST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...UNIVERSAL CITY...BOERNE...COMFORT...BLANCO...
SCHERTZ...CIBOLO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
HEIGHTS...FAIR OAKS RANCH...SELMA...WINDCREST...CANYON LAKE...TERRELL
HILLS...BULVERDE AND GARDEN RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING OVER SATURATED SOILS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3032 9859 2969 9809 2911 9841 2912 9843
      2981 9909
TIME...MOT...LOC 2323Z 026DEG 33KT 3007 9868 2964 9821

MO
Special weather statement, Jun 4, 6:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT SAT JUN 4 2016

TXZ218-228-050015-
DIMMIT TX-ZAVALA TX-
637 PM CDT SAT JUN 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DIMMIT AND
SOUTHWESTERN ZAVALA COUNTIES UNTIL 715 PM CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF CRYSTAL CITY...MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...COMETA...WINTER HAVEN AND LAS COLONIAS.

LAT...LON 2839 9985 2844 10012 2855 10012 2886 10001
      2882 9981
TIME...MOT...LOC 2337Z 010DEG 20KT 2877 9993

MO
Special weather statement, Jun 4, 6:47 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT SAT JUN 4 2016

TXZ207-220>222-224-050030-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-ATASCOSA TX-
647 PM CDT SAT JUN 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR KARNES...SOUTHWESTERN DEWITT...
SOUTH CENTRAL GUADALUPE...WILSON AND NORTHEASTERN ATASCOSA COUNTIES
UNTIL 730 PM CDT...

AT 646 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ST. HEDWIG TO 7 MILES NORTHWEST OF
NORDHEIM. MOVEMENT WAS SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...KENEDY...KARNES CITY...POTH...STOCKDALE...KOSCIUSKO...LA
VERNIA...RUNGE...FALLS CITY...NEW BERLIN...NORDHEIM...GILLETT...PANDORA...
SUTHERLAND SPRINGS...CESTOHOWA...EL OSO...PANA MARIA...COTTON PATCH...
CANADA VERDE AND NEW DAVY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
      2879 9810 2877 9811 2904 9845 2935 9821
      2945 9812 2947 9812 2950 9810 2905 9754
      2877 9763 2867 9778
TIME...MOT...LOC 2346Z 018DEG 25KT 2939 9817 2901 9769

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:02 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales3 hr
Jun 3, 9:48 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Jun 3, 10:38 PM CDTFlash Flood WarningEWXHays, Travis, Williamson4 hr
Jun 4, 12:49 AM CDTRiver Flood WarningEWXFayette4 days
Jun 4, 12:50 AM CDTRiver Flood WarningEWXGonzales65 hr
Jun 4, 2:31 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 4, 10:00 AM CDTRiver Flood WarningEWXKarnes54 hr
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Travis43 min
Jun 4, 5:23 PM CDTSpecial Weather StatementEWXCaldwell, Hays37 min
Jun 4, 6:06 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Jun 4, 6:23 PM CDTSpecial Weather StatementEWXBexar, Comal, Kendall52 min
Jun 4, 6:37 PM CDTSpecial Weather StatementEWXDimmit38 min
Jun 4, 6:47 PM CDTSpecial Weather StatementEWXKarnes, Wilson43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.